# SDR 95ZZZX2933

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S817
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Tube
- Part number: 1541488
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP FOR BUNGEE PN 105-4100145 WAS ADJUSTED IMPROPERLY WHICH ALLOWED IT TO CHAFE INTO PN 105-41488 CONTROL TUBE.
